# SDR USAA2011110500001

- Difficulty date: November 3, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 24,534 hours, 8,947 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - LEFT ROW NR 4 SEAT EMERGENCY LIGHT WIRE FROM DADO PANEL MISSING PLUG.  INSTALLED PLUG ON LEFT ROW NR 4 SEAT EMERGENCY LIGHT WIRE FROM DADO PANEL IAW A320 AMM TASK 33-51-00-710-001.
